Get your Health question answered in 3 easy steps

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does a faint line on pregnancy test kit indicate?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13006 Questions

default
Posted on Fri, 22 Aug 2014 in Pregnancy
Question: Hello,
Needing some reassurance. 6 weeks after taking the abortion pill i have a very faint line on a pregnancy test. Checking this is still ok, and that i don't need to worry that the abortion is incomplete? Or what steps to take now if any. Working and living abroad..... unable to visit my doctor for some time....
Many Thanks
doctor
Answered by Dr. Rakhi Tayal 3 hours later
Brief Answer:
Not due to an incomplete abortion.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The very faint line on the pregnancy test is due to the receding levels of HCG after an abortion. This faint positive test is not due to an incomplete abortion. If there is no persistent pain in the lower abdomen and the bleeding has stopped completely then there is no need to worry.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

Recent questions on  Hcg

doctor1 MD

I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help

doctor1 MD

Hi, I am 4 days late for my period. 6 days before period was due I had brown discharge when I wiped after using the toilet. I had 2 instances of watery blood also when I wiped. This lasted for 6 days. I have taken HPT with negative result. I feel...

doctor1 MD

Hi there I have 2 questions. My first one is that I am still bleeding after 6 weeks postpartum from a c section. The blood 2 weeks ago was bright red with clots, my doctor tested me for infection which was negative. A week later I was still...

doctor1 MD

Hello, I am a 53 year old lady taking HCG drops for weight loss . I have begun menstrating after 11 mos of none and I am experiencing chest pain and tightness in my chest, I also have hyper thyroid problems ...are these side effects of the HCG? I have been on the diet for about 30 days...perhaps I am taking too much HCG in a day? Is this normal?

doctor1 MD

I had an HCG shot the 19th of July and then the IUI done the 20th. I had two follicles @ 20mm on on the left and one on the right.. I did however take a home pregnancy test to see how long it would take for the HCG to get out of my system. I took one on the 24th and it was still positive and then I took one the 27th and got a negative.. I go for my blood work on Aug 3rd.. Could I not be pregnant? Or is it that it is still to early to detect? My period is suppose to start around Aug 4th

doctor1 MD

I am on day four of taking HCG drops for weight loss and on the second day my eyes got really red. By the third day my eyelids were swollen and now on the fourth day my whole eye (both eyes) are swollen. The lids, the area below my eyes, and even the part between my nose and eyes. I called my doctor but he is booked until next week. Concerned because this is getting progressively worse. Any link to HCG? I have no known allergies to anything.